# SDR AALA202512228878

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 43,184 hours, 8,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BELOW FLIGHT ATTENDANT SEAT LOCATED NEXT TO THE R3 DOOR INOPERATIVE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISACTORY OPERATIONAL CHECK PER TASK CARD 26C00025003.
